Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lower does d4t - side effects
Nov 24, 2006

sir, i started meds when my vl 264700 cd4 170 8.17% . i am on d4t 30mg+3tc+effavirenz.even though my weigth was 85 kgs my doc started me on a lower dose of d4t . this was the most prefered combination 50 wks back in india.today my vl <20 cd4 510 16.8%.now new medications are available here but my doc is of the opinion to delay switching till facial wasting is visible or vl climbs to detectable limits .lipids and blood sugar are in normal range.

i am worried about d4t side effects.please give your expert advice - thanks

Response from Dr. Henry

My own preference to to switch pro-actively before fat is lost so if tenofovir or abacavir were available and affordable I might switch from D4T to one of those agents. KH



Previous
Flaxseed
Next
Abscess/boils again

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement